# SDR FDEA201605121578

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 80,343 hours, 17,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT WING LE CRACK, APPROX 3.5" AT INBD SIDE OF NBR 6 SLAT.  COMPLIED WITH STEPS 2 & 3 OF EA 1-5730-T0325373 PART 1 & STEP 10 OF EA 1-5730-T0325373 PART 2.   ALL STEPS ON EA 1-5730-T0325373 PART 1 & PART 2 COMPLETE.  OK FOR SERVICE.
